Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 3:19 PM CDT for Wright County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2016, 3:19 PM CDT (20:19 UTC)
- Expired
- Jul 23, 2016, 3:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Twin Cities, MN
County Wright County, MN
The radar
The Minneapolis radar (KMPX), 29 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2703 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
691 WWUS83 KMPX 232019 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 319 PM CDT SAT JUL 23 2016 MNZ059-060-232045- HENNEPIN-WRIGHT- 319 PM CDT SAT JUL 23 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL HENNEPIN AND SOUTH CENTRAL WRIGHT COUNTIES THROUGH 345 PM CDT... AT 319 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MONTROSE TO NEAR HOWARD LAKE. MOVEMENT WAS EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MAPLE GROVE...DELANO...CORCORAN...MEDINA...ROCKFORD...INDEPENDENCE... MONTROSE...HOWARD LAKE...GREENFIELD...WAVERLY AND LORETTO. THIS INCLUDES U.S. HIGHWAY 12 BETWEEN MILE MARKERS 126 AND 144. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4512 9349 4497 9377 4502 9411 4514 9391 TIME...MOT...LOC 2019Z 281DEG 21KT 4509 9387 4503 9403 $$ JPC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:18 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 23, 1:18 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT SAT JUL 23 2016
.UPDATE...For 18z aviation discussion below
&&
.SHORT TERM...(Today and tonight)
Issued at 433 am CDT Sat Jul 23 2016
There are two waves/MCVs of interest out there this morning that
will impact the weather for the upper MS Valley today. One has been
steadily working across NoDak through the night, with the other
doing the same in Nebraska. At the surface, there is a warm front
gaining better definition down near the Iowa border that will be
drawn north through the day. Several of the models, CAM and
deterministic alike, flat out failed to initialize the Nebraska
convection and its associated MCV overnight. Some of the models you
can find in this camp are the 23.00 ECMWF, HiRes NAM, and NSSL WRF.
These models show very little activity occurring with warm front
lifting north this morning, with a strong to severe MCS coming out
of the Fargo area and racing down I-94 through afternoon and early
evening.
Instead we are starting to trend things toward the HRRR/experimental
HRRR/RAP/HopWRF, which are the models that at least realized there
was convection over Nebraska overnight. By mid morning, we should
see showers/storms moving into south central MN, with activity
increasing in strength from southeast MN toward St. Cloud as we work
a little daytime heating into the mix, with a NW to SE oriented line
of storms moving into WI early in the afternoon. This will have
significant implications on the activity associated with the cold
front coming out of NoDak later in the day. Currently, we think this
MCV activity will end up nudging that activity farther north than
what models like the ECMWF and NSSL-WRF have.
What does this mean for the severe threat and flash flood threat?
Well for the SPC Day1 outlook to reasonably verify, the limited
morning convection scenario would have to end up being the route
things take, but that is beginning to look unlikely at the moment.
Think the severe threat will be of the isolated hail/wind variety
with the first wave lifting up with the Nebraska MCV, while the wind
threat with a squall line in the late afternoon/evening looks to be
greatest across central and northern MN. This MCV is also putting
the flash flood watch in serious question, with the heavy rain
signal looking to shift south across south central and southeast MN
toward NW Illinois. However, after coordination with DLH, decided
not to change the flash flood watch before the rain falls. There is
still some threat there, with the experimental HRRR showing the
northern MN squall line putting out 1-3" of QPF, but with warm
frontal/MCV activity looking to remain south of where we have the
flash flood watch, beginning to lose some confidence on the flash
flood risk in the watch area.
For temperatures today, there was talk of issuing a heat advisory
for much of the area south of I-94, but concerns about the potential
impact of cloud cover and earlier showers/thunderstorms kept us from
issuing one. It is very well possible that our current forecast
south of I-94 with highs in the upper 80s/lower 90s is overdone,
which means forecast heat indices back up around 100 could be a
bit too much as well.
Tonight, no matter if you look at a little or lots of MCV
precipitation solution, both camps show precipitation being clear of
the MPX CWA by 12z Sun, so sped up west to east departure of PoPs
quite a bit, going dry in the MPX CWA after 9z.
.LONG TERM...(Sunday through Friday)
Issued at 433 am CDT Sat Jul 23 2016
The first half of the long term will be dry along with
temperatures a little above normal while a cooler and wetter
pattern is expected for the second half.
A cold front will be east and south of the FA Sunday morning with
the overnight showers and thunderstorms having exited to the east.
High pressure will then build in on Sunday and cover the FA on
Monday. The low level thermal pattern recovers nicely behind the
front with mix down suggesting highs in the lower to middle 80s on
Sunday with middle to upper 80s on Monday. Even Tuesday should
another warm day with highs in the middle to upper 80s. However,
showers and a few thunderstorms are possible on Tuesday as the
first in a series of waves move in. Model trends suggest
that the wave is not as robust as it once was and precipitation
chances are better to the north and west of our FA. The Twin
Cities may stay dry on Tuesday. If so, highs could reach 90.
Thereafter, a large upper trough will slowly get carved out from
the Northern Plains to the Great Lakes region. Short waves will be
embedded in this flow bringing several chances for showers and
thunderstorms. At this time, the two periods that look best for
precipitation are Tuesday night and Wednesday and then again
Thursday night and Friday. The best instability is Tuesday night
and Wednesday with a few strong to severe storms possible. High
temperatures for the latter half of the work week will be a little
cooler with a lower height and thermal field over us. Highs in the
upper 70s to lower 80s will be common Thursday and Friday. Lows
throughout the period will be in the lower to middle 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 118 PM CDT Sat Jul 23 2016
The complex of showers and thunderstorms arching from west central
MN across east central MN and west central WI will affect the TAF
sites for the first few hours of this afternoon. Will likely see a
flare up of storms across west central MN on the western edge of
the showers where the clearing is ensuing. So, we are not totally
out of the woods as far as thunderstorms are concerned, so have
maintained a mention at all sites for late afternoon and/or eve.
Winds will settle down to a southeast direction for this
afternoon, speeds 12-15kts gusts to around 20kts, then shift to
the southwest this eve.
KMSP...
Expect a break in the activity for at least the first couple
hours of the TAF period, but we are seeing a renewal of strong
storms back to the west. Will be monitoring these for evolution
this afternoon.
/OUTLOOK FOR KMSP/
Sun...VFR. Winds NW 10-15 kt.
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Thunderstorms Possible. Light & Variable Wind.
&&
.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Sunday morning for WIZ014>016.
MN...Flash Flood Watch through Sunday morning for MNZ043>045-050-052-
053.
&&
SHORT TERM...MPG
LONG TERM...RAH
AVIATION...LSHazardous weather outlook, Jul 23, 12:54 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1254 PM CDT SAT JUL 23 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1254 PM CDT SAT JUL 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PIVOT ACROSS CENTRAL AND EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON. IN ITS WAKE, A SECOND ROUND OF THUNDERSTORMS MAY DEVELOP OVER WESTERN MINNESOTA IF ENOUGH CLEARING ENSUES. THIS SECOND ROUND OF ACTIVITY WOULD POSE A RISK FOR SEVERE WEATHER...WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT ALONG WITH TORRENTIAL DOWNPOURS AND THE POTENTIAL FOR FLOODING. HEAT INDICES MAY BRIEFLY REACH THE MID TO UPPER 90S THIS AFTERNOON ACROSS WEST AND SOUTH CENTRAL MINNESOTA WHEN THE SUN COMES OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 23, 2:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN MAPLE LAKE 45.23N 94.00W
07/23/2016 E1.20 INCH WRIGHT MN TRAINED SPOTTER
STREET FLOODING (OVER CURBS), OVER MANY
STREETS.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 2:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN MAPLE LAKE 45.23N 94.00W
07/23/2016 E1.20 INCH WRIGHT MN TRAINED SPOTTER
STREET FLOODING (OVER CURBS), OVER MANY
STREETS.
0228 PM HAIL SILVER LAKE 44.90N 94.20W
07/23/2016 M0.75 INCH MCLEOD MN LAW ENFORCEMENT
.
1111 AM TSTM WND DMG COTTAGE GROVE 44.82N 92.93W
07/23/2016 WASHINGTON MN LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1108 AM TSTM WND DMG 2 ESE PRESCOTT 44.74N 92.75W
07/23/2016 PIERCE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.,.
1105 AM HEAVY RAIN 1 WSW GRANITE FALLS 44.81N 95.56W
07/23/2016 M3.42 INCH YELLOW MEDICINE MN CO-OP OBSERVER
RAIN FELL IN JUST OVER TWO HOURS.
1100 AM TSTM WND DMG ELLSWORTH 44.74N 92.48W
07/23/2016 PIERCE WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.
1050 AM TSTM WND DMG 1 N FARMINGTON 44.67N 93.18W
07/23/2016 DAKOTA MN PUBLIC
LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
IMAGE.
1041 AM TSTM WND DMG 2 S FARMINGTON 44.63N 93.18W
07/23/2016 DAKOTA MN LAW ENFORCEMENT
A FEW TREES DOWN.
1040 AM TSTM WND DMG ZUMBROTA 44.29N 92.67W
07/23/2016 GOODHUE MN LAW ENFORCEMENT
MULTIPLE TREES DOWN .
1040 AM TSTM WND DMG RED WING 44.58N 92.60W
07/23/2016 GOODHUE MN LAW ENFORCEMENT
POWER LINES DOWN.
1036 AM TSTM WND GST 2 W BAY CITY 44.59N 92.50W
07/23/2016 M48 MPH PIERCE WI AWOS
AWOS STATION RED WING AP /RGK/.
1020 AM TSTM WND GST 8 SSE CANNON FALLS 44.41N 92.86W
07/23/2016 M52 MPH GOODHUE MN MESONET
MESONET STATION CANNON FALLS 7 SSE /MN042/.
1020 AM TSTM WND DMG 2 N LAKEVILLE 44.71N 93.25W
07/23/2016 DAKOTA MN TRAINED SPOTTER
LARGE TREE DOWN. .
1010 AM TSTM WND GST 8 SSE CANNON FALLS 44.41N 92.86W
07/23/2016 M50 MPH GOODHUE MN MESONET
MESONET STATION CANNON FALLS 7 SSE /MN042/.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 2:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
243 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY RAIN ATWATER 45.14N 94.78W
07/23/2016 M2.87 INCH KANDIYOHI MN PUBLIC
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jul 23, 3:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
304 PM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN 6 SW LITCHFIELD 45.06N 94.61W
07/23/2016 M3.50 INCH MEEKER MN PUBLIC
.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 23, 3:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
317 PM CDT SAT JUL 23 2016
MNZ068-232045-
CARVER-
317 PM CDT SAT JUL 23 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CARVER COUNTY...
AT 317 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WACONIA...OR
23 MILES SOUTH OF BUFFALO...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EDEN PRAIRIE...CHASKA...CHANHASSEN...WACONIA...VICTORIA...CARVER...
EXCELSIOR...SHOREWOOD AND LAKE WACONIA.
THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 145 AND 154.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4482 9385 4488 9384 4490 9355 4489 9352
4488 9351 4481 9352 4477 9364
TIME...MOT...LOC 2017Z 275DEG 24KT 4485 9376
JPCSpecial weather statement, Jul 23, 3:19 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 319 PM CDT SAT JUL 23 2016 MNZ059-060-232045- HENNEPIN-WRIGHT- 319 PM CDT SAT JUL 23 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL HENNEPIN AND SOUTH CENTRAL WRIGHT COUNTIES THROUGH 345 PM CDT... AT 319 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MONTROSE TO NEAR HOWARD LAKE. MOVEMENT WAS EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MAPLE GROVE...DELANO...CORCORAN...MEDINA...ROCKFORD...INDEPENDENCE... MONTROSE...HOWARD LAKE...GREENFIELD...WAVERLY AND LORETTO. THIS INCLUDES U.S. HIGHWAY 12 BETWEEN MILE MARKERS 126 AND 144. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4512 9349 4497 9377 4502 9411 4514 9391 TIME...MOT...LOC 2019Z 281DEG 21KT 4509 9387 4503 9403 JPC
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:33 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 42 min |
| Jul 23, 7:57 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 33 min |
| Jul 23, 8:00 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 30 min |
| Jul 23, 8:33 AM CDT | Special Weather Statement | MPX | Chippewa, Stevens, Swift, Yellow Medicine | 42 min |
| Jul 23, 8:36 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Freeborn, Nicollet, Waseca | 24 min |
| Jul 23, 9:45 AM CDT | Special Weather Statement | MPX | Carver, Dakota, Goodhue, Le Sueur, Rice, Scott and 1 more | 60 min |
| Jul 23, 10:14 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey | 46 min |
| Jul 23, 10:23 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 37 min |
| Jul 23, 10:42 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 33 min |
| Jul 23, 11:00 AM CDT | Special Weather Statement | MPX | Benton, McLeod, Meeker, Sherburne, Wright | 60 min |
| Jul 23, 11:14 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 36 min |
| Jul 23, 11:22 AM CDT | Special Weather Statement | MPX | Benton, Sherburne, Wright | 38 min |
| Jul 23, 1:11 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 34 min |
| Jul 23, 1:34 PM CDT | Tornado Warning | MPX | McLeod, Meeker | 26 min |
| Jul 23, 1:46 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker, Wright | 44 min |
| Jul 23, 2:01 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 44 min |
| Jul 23, 2:17 PM CDT | Special Weather Statement | MPX | Anoka, Chisago, Isanti, Sherburne, Wright | 43 min |
| Jul 23, 2:18 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 27 min |
| Jul 23, 2:49 PM CDT | Severe Thunderstorm Warning | MPX | Carver | 26 min |
| Jul 23, 3:07 PM CDT | Flash Flood Warning | MPX | Meeker, Sherburne, Wright | 3 hr |
| Jul 23, 3:17 PM CDT | Special Weather Statement | MPX | Carver | 28 min |
| Jul 23, 3:27 PM CDT | Flash Flood Warning | MPX | Anoka, Chisago, Hennepin, Washington, Wright | 3 hr |
| Jul 23, 3:44 PM CDT | Special Weather Statement | MPX | Hennepin, Ramsey, Washington | 2 hr |
| Jul 23, 4:28 PM CDT | Special Weather Statement | MPX | Barron, Dunn, Polk, Saint Croix | 32 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.